Alfex

Fexofenadine Hydrochloride

Antihistamine

Indication:

It is indicated for the relief of symptoms associated with seasonal and perennial allergic rhinitis and chronic idiopathic urticaria.?

Dosage & Administration:

Adults: Allergic rhinitis: 120 mg once daily or 60 mg twice daily and Urticaria: 180 mg once daily. Children: 2-11 years: 30 mg (1 spoonful) or 5 ml twice daily and 6 months-2 years: 15 mg (1/2 spoonful) or 2.5 ml twice daily.

Preparation:

Alfex 120 Tablet: Each film coated tablet contains Fexofenadine Hydrochloride USP 120 mg.

Alfex Suspension: Each 5 ml suspension contains Fexofenadine Hydrochloride USP 30 mg.